FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Paracetamol Extra Tablet 20 PackChemist Own Paracetamol Extra Tablet 20 Pack

Chemists’ Own Paracetamol Extra Tablets 20 Pack

$6.99

For effective temporary relief of pain.

Alternative to Panadol® Extra.

Symptoms

  • – Headache/Tension headache
  • – Migraine headache
  • – Mild osteoarthritis/arthritic pain
  • – Muscular aches
  • – Pain associated with colds & flu
  • – Period pain
  • – Sore throat
  • – Toothache
  • – Fever

 

Product Features

  • – Does not contain: gluten and lactose

 

Ingredients

Paracetamol 500 mg

Caffeine 65 mg

 

Size: 20 Pack

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Paracetamol Extra Tablets 20 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »